# SDR SCNA20251010403

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-800
- Aircraft serial: 41128
- Aircraft time: 25,280 hours, 15,278 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FA REPORT LOUD BEEPING SOUND IN AFT GALLEY NEAR L2 DOOR BY WALL THAT SEPORATS GALLEY AND LAV.  PERFOMRED DOOR EARY HEATER OPS TEST AND INSPECTED AREA AROUND HEATER DUE TO RESENT REPLACMENT REF AMM 21-45-00 OPS TEST GOOD AND DEFECTS FOUND. PERFOIMRED PA OPS TEST DUE TO REPORT OF SOUND POSSIBLE COMING FROM SPEAKER REF AMM 23-31-00 NO DEFECTS FOUND. PERFORMED CABIN PRESSURIATION TEST REF AMM 05-51-91 NO DEFECT FOUND. ACFT OK FOR SERVICE
